# SDR IPXA2015083192973

- Difficulty date: August 17, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 91,191 hours, 16,028 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB3027501
- Part serial: 48410
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, LEFT WING DROOP L/E SKIN CRACKED.  REPAIRED LT DROOP L/E SKIN IAW SRM 57-40-01, REPAIR 5, FIG 201.
